# SDR FDEA200909093273

- Difficulty date: September 9, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1280 STR 10R FRAME DOUBLER GOUGED.  REPAIR DOUBLERS FABRICATED IAW SRM 53-00-07   REPAIR 1 REV 98.  REPAIR DOBLER REMOVED AND REPLACED AS PER SRM 53-00-07, REPAIR 1 REV 98.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
